Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 307 to 366 of 1835

307
Bacterial chemotaxis without gradient-sensing

Yoon, Chang Wook; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.70, no.6, pp.1359 - 1380, 2015-05

308
Band-generator presentation for the 4-braid group

Kang, E.S.; Ko, Ki-Hyoungresearcher; Lee, S.J., TOPOLOGY AND ITS APPLICATIONS, v.78, no.2016-01-02, pp.39 - 60, 1997

309
Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyunresearcher; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

310
Bases for cyclotomic units over function fields

Bae, Sung-Hanresearcher; Jung, H, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.70, pp.70 - 1, 2001-02

311
BASIC POLYNOMIAL INVARIANTS, FUNDAMENTAL REPRESENTATIONS AND THE CHERN CLASS MAP

Baek, Sanghoonresearcher; Neher, E.; Zainoulline, K., DOCUMENTA MATHEMATICA, v.17, pp.135 - 150, 2012

312
Bayes shrinkage estimation for high-dimensional VAR models with scale mixture of normal distributions for noise

Lee, Nam-Gil; Choi, Hyemi; Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.101, pp.250 - 276, 2016-09

313
Bayesian approach to linear state space model with unknown measurement matrix

Yoon, Wansang; Kim, Sung-Horesearcher, INTELLIGENT DATA ANALYSIS, v.24, no.3, pp.689 - 704, 2020-05

314
Bayesian inference of distributed time delay in transcriptional and translational regulation

Choi, Boseung; Cheng, Yu-Yu; Cinar, Selahattin; Ott, William; Bennett, Matthew R.; Josic, Kresimir; Kim, Jae Kyoungresearcher, BIOINFORMATICS, v.36, no.2, pp.586 - 593, 2020-01

315
Bayesian latent factor regression for multivariate functional data with variable selection

Noh, Heesang; Choi, Taeryon; Park, Jinsu; Chung, Yeonseungresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.49, pp.901 - 923, 2020-09

316
Bayesian semiparametric mixed effects models for meta-analysis of the literature data : An application to cadmium toxicity studies

Jo, Seongil; Park, Beomjo; Chung, Yeonseungresearcher; Kim, Jeongseon; Lee, Eunji; Lee, Jangwon; Choi, Taeryon, STATISTICS IN MEDICINE, v.40, no.16, pp.3762 - 3778, 2021-07

317
Best polynomial approximation in Sobolev-Laguerre and Sobolev-Legendre spaces

Kim, DH; Kim, SH; Kwon, Kil Hyunresearcher; Li, X, CONSTRUCTIVE APPROXIMATION, v.18, no.4, pp.551 - 568, 2002

318
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

319
Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

320
Bi-Hermite polynomials and matchings in complete graphs

김동수researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.43 - 55, 1996-04

321
Bicanonical pencil of a determinantal Barlow surface

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.353, no.3, pp.893 - 905, 2001-03

322
BILINEAR LOCAL SMOOTHING ESTIMATE FOR AIRY EQUATION

Kwon, Soonsikresearcher; Roy, Tristan, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.25, no.1-2, pp.75 - 83, 2012

323
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

324
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

325
BIPARTITIONS OF HIGHLY CONNECTED TOURNAMENTS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.30, no.2, pp.895 - 911, 2016

326
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

327
Block Decomposition Methods for Total Variation by Primal-Dual Stitching

Lee, Chang-Ockresearcher; Lee, Jong Ho; Woo, Hyenkyun; Yun, Sangwoon, JOURNAL OF SCIENTIFIC COMPUTING, v.68, no.1, pp.273 - 302, 2016-07

328
Block iterative solvers for higher order finite volume methods

Kwak, Do Youngresearcher; Lee, Hijin, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.232, no.2, pp.378 - 387, 2009-10

329
Block thresholding wavelet regression using SCAD penalty

Park, Cheolwooresearcher, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.140, no.9, pp.2755 - 2770, 2010-09

330
Blow-up of Electric Fields between Closely Spaced Spherical Perfect Conductors

Lim, Mikyoungresearcher; Yun, KiHyun, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.34, no.10, pp.1287 - 1315, 2009

331
Bootstrap-Based Test for Volatility Shifts in GARCH against Long-Range Dependence

Wang, Yu; Park, Cheolwooresearcher; Lee, Taewook, COMMUNICATIONS FOR STATISTICAL APPLICATIONS AND METHODS, v.22, no.5, pp.495 - 506, 2015-09

332
Borels theorem on normal numbers modulo 2

Joong S. Hong; Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.373 - 382, 1993-07

333
BOTTOM-UP ESTIMATION AND TOP-DOWN PREDICTION: SOLAR ENERGY PREDICTION COMBINING INFORMATION FROM MULTIPLE SOURCES

Hwang, Youngdeok; Lu, Siyuan; Kim, Jae-Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.12, no.4, pp.2096 - 2120, 2018-12

334
BOUNDARY LINKS AND MUTATIONS

Jin, Gyo Taekresearcher; KO, KH, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.3, pp.376 - 380, 1992-09

335
BOUNDED AND UNBOUNDED CAPILLARY SURFACES DERIVED FROM THE CATENOID

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.2, pp.589 - 614, 2018-02

336
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

337
BOUNDING SECTIONAL CURVATURE ALONG THE KAHLER-RICCI FLOW

Ruan, Wei Dongresearcher; Zhang, YG; Zhang, ZL, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.11, no.6, pp.1067 - 1077, 2009-12

338
Bounds and Q-Gorenstein smoothings of smoothable stable log surfaces

Lee, Yongnamresearcher, Contemporay Mathematics Series Symposium in Honor of C. H. Clemens, v.312, pp.153 - 162, 2002-01

339
Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

340
Branch-depth: Generalizing tree-depth of graphs

DeVos, Matt; Kwon, O-joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

341
BRIDGE ESTIMATION FOR LINEAR REGRESSION MODELS WITH MIXING PROPERTIES

Lee, Taewook; Park, Cheolwooresearcher; Yoon, Young Joo, AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS, v.56, no.3, pp.283 - 302, 2014-09

342
Bridge regression: Adaptivity and group selection

Park, Cheolwooresearcher; Yoon, Young Joo, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.141, no.11, pp.3506 - 3519, 2011-11

343
BULK UNIVERSALITY FOR DEFORMED WIGNER MATRICES

Lee, JiOonresearcher; Schnelli, Kevin; Stetler, Ben; Yau, Horng-Tzer, ANNALS OF PROBABILITY, v.44, no.3, pp.2349 - 2425, 2016-05

344
Bypass rewiring and extreme robustness of Eulerian networks

Park, Junsang; Shin, Seungwonresearcher; Han(Hahn), Sang-Geunresearcher, PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v.515, pp.324 - 331, 2019-02

345
Bypass rewiring and robustness of complex networks

Park, Junsang; Hahn, Sang-Geunresearcher, PHYSICAL REVIEW E, v.94, no.2, 2016-08

346
Calculation of the local electric field for an infinite array of conducting nanosized objects

Lim, Mikyoungresearcher; Kim, D; Kim, SY; Bouree, JE, JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, v.40, no.4, pp.853 - 862, 2007-01

347
Calibrated initials for an EM applied to recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.40, no.1, pp.97 - 110, 2002-07

348
Calibrated propensity score method for survey nonresponse in cluster sampling

Kim, Jae Kwangresearcher; Kwon, Yongchan; Paik, Myunghee Cho, BIOMETRIKA, v.103, no.2, pp.461 - 473, 2016-06

349
Calibration and refinement for classification trees

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.70, no.2, pp.241 - 254, 1998-07

350
Calibration Estimation in Survey Sampling

Kim, Jae Kwangresearcher; Park, Mingue, INTERNATIONAL STATISTICAL REVIEW, v.78, no.1, pp.21 - 39, 2010-04

351
CALIBRATION ESTIMATION USING EMPIRICAL LIKELIHOOD IN SURVEY SAMPLING

Kim, Jae Kwangresearcher, STATISTICA SINICA, v.19, no.1, pp.145 - 157, 2009-01

352
Canonical coordinates and Bergmann metrics

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.6, no.3, pp.589 - 631, 1998-07

353
Capacity optimal design of two-hop relay network

Cho, Hong-Il; Hwang, Gang-Ukresearcher, ELECTRONICS LETTERS, v.46, no.18, pp.1295 - 81, 2010-09

354
Capacity, fairness, and queueing performance analysis of opportunistic scheduling with one-bit feedback

Kim, Yoora; Hwang, Gangukresearcher; Chong, Songresearcher, COMPUTER COMMUNICATIONS, v.121, pp.19 - 32, 2018-05

355
Carlitz-Hayes plus Anderson's epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

356
Castelnuovo regularity for smooth subvarieties of dimensions 3 and 4

Kwak, Sijongresearcher, JOURNAL OF ALGEBRAIC GEOMETRY, v.7, no.1, pp.195 - 206, 1998-01

357
Castelnuovo-Mumford regularity bound for smooth threefolds in P-5 and extremal examples

Kwak, Sijongresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.509, pp.21 - 34, 1999

358
Cauchy problem for Carleman equation by finite difference methods

S.K. CHUNG; K.H. KWONresearcher; Y.B. PARK, 대한수학회논문집, v.4, no.1, pp.121 - 128, 1989-06

359
Central extensions and hasse norm principle over function fields

Bae, Sung-Hanresearcher; Hwanyup JUNG, TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106, 2001-06

360
Centrally orthogonal polynimials and second order partial differential equations

Kwon, Kil Hyunresearcher, METHODS AND APPLICATIONS OF ANALYSIS, v.1, no.0, pp.57 - 64, 2000-06

361
CHAIN EQUIVALENCE ON QUATERNIONS WITH TRIVIAL SUM

Baek, Sanghoonresearcher, TRANSFORMATION GROUPS, v.24, no.3, pp.713 - 720, 2019-09

362
Changing Susceptibility to Non-Optimum Temperatures in Japan, 1972-2012: The Role of Climate, Demographic, and Socioeconomic Factors

Chung, Yeonseungresearcher; Yang, Daewon; Gasparrini, Antonio; Vicedo-Cabrera, Ana M.; Ng, Chris Fook Sheng; Kim, Yoonhee; Honda, Yasushi; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.5, 2018-05

363
Channeled sampling in shift invariant spaces

Hong, YM; Kim, JM; Kwon, Kil Hyunresearcher; Lee, EH, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.5, no.5, pp.753 - 767, 2007-09

364
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

365
Characteristics of Graph Braid Groups

Ko, Ki-Hyoungresearcher; Park, Hyo-Won, DISCRETE & COMPUTATIONAL GEOMETRY, v.48, no.4, pp.915 - 963, 2012-12

366
CHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; LEE, JK; YOO, BH, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.2, pp.485 - 493, 1994-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0